# SDR UALA2013041202526

- Difficulty date: April 11, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 86,830 hours, 13,837 cycles
- Engine: Pwa PW4060
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIRE LOOP 2 STATUS MESSAGE INTERMITTENTLY IN FLT.   FOUND FIRE LOOP WIRES INSULATION AND BROKEN STRANDS DEFECTIVE.  WIRE REPAIRED IAW MM 71-51-00.  GROUND FUNCTIONAL TESTED GOOD.
